# SDR REXA2014090700883

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,232 hours, 21,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERIOR HANDLE WON'T POP UP WHEN PUSH DEPRESSED.  FOUND EXTERNAL HANDLE SHAFT DIRTY.  CLEANED & LUBED HANDLE AS REQUIRED.  OPERATIONS CHECKED IAW MTCM 000-52-830-702.
